MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW 7 XB BISECTOR (US); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW 7 XB BISECTOR (US); ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VASOVIEW 7 XB BISECTOR (US)
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id # (b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure using vasoview 7 xb bisector (us), the c-ring was in the field of view.A replacement device was used to complete the procedure.The hospital did not report any patient effects.
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure using vasoview 7 xb bisector (us), the c-ring was in the field of view.They always keep the c-ring extended and have utilized the cannula rotation technique previously but it's unclear if it was used in this situation.A replacement device was used to complete the procedure.The hospital did not report any patient effects.
 
Additional Manufacturer Narrative
H6 correction: patient code changed to code 4582.Internal complaint number: (b)(4).The lot # 25152234 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.The device was returned to the factory for evaluation on 01/25/2021.An investigation was conducted on 02/17/2021.A visual inspection was conducted.Both the harvesting device as well as the cannula was returned for evaluation, signs of clinical use and slight evidence of blood was observed on the intact c-ring.There were no visual defects observed on the cannula or the harvesting device.A reference endoscope was inserted into the cannula with no physical or visual difficulties.The harvesting device was then inserted into the cannula with no physical or visual difficulties.A mechanical evaluation was conducted.The c-ring on the cannula was retracted and extended with no physical or visual difficulties.The c-ring was observed to be in its normal position after extension of the c-ring.Based on the returned condition of the device, the reported failure "poor quality image" was not confirmed.

Brand Name
VASOVIEW 7 XB BISECTOR (US)
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
MDR Report Key11279257
Report Number2242352-2021-00105
Device Sequence Number2688424
Product Code GEI
UDI-Device Identifier00607567700369
UDI-Public00607567700369
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K041981
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/22/2022
Device Model NumberVASOVIEW 7 XB BISECTOR (US)
Device Catalogue NumberVH-3200
Device Lot Number25152234
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2021
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 01/15/2021
Supplement Date Received by Manufacturer04/19/2021
Initial Report FDA Received Date02/04/2021
Supplement Report FDA Received Date04/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1